Local Tb theorem on spaces of homogeneous type

Chaoqiang Tan*, Lixin Yan

*Corresponding author for this work

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    In this article, we obtain a local Tb theorem for singular integral operators on spaces of homogeneous type by using tree selection algorithm of the dyadic model and the BCR algorithm, which extends an earlier result of M. Christ [Colloq. Math. 60/61 (1990), 601-628].

    Original languageEnglish
    Pages (from-to)333-347
    Number of pages15
    JournalZeitschrift fur Analysis und ihre Anwendung
    Volume28
    Issue number3
    Publication statusPublished - 2009

    Keywords

    • BCR algorithm
    • Local Tb theorem
    • Singular integral operators
    • Spaces of homogeneous type
    • Trees

    Fingerprint Dive into the research topics of 'Local Tb theorem on spaces of homogeneous type'. Together they form a unique fingerprint.

  • Cite this